Generalization of Poincar ´e inequality in a Sobolev Space with exponent constant to the case of Sobolev space with a variable exponent

Volume 10, Issue 2, Article 3 - 2021

Authors: Moulay Rchid Sidi Ammi;Ibrahim Dahi

Copyright © 2021 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this work, we study the Poincare inequality in Sobolev spaces with variable exponent. As a consequence of this ´ result we show the equivalent norms over such cones. The approach we adopt in this work avoids the difficulty arising from the possible lack of density of the space C∞ 0 (Ω).

How To Cite This Article

M. Ammi and I. Dahi, Generalization of Poincar ´e inequality in a Sobolev Space with exponent constant to the case of Sobolev space with a variable exponent, General Letters in Mathematics, 10(2) (2021), 31-37
https://doi.org/10.31559/glm2021.10.2.3